# SDR 2025FA0000317

- Difficulty date: April 25, 2025
- Submitted: April 26, 2025
- Operation: General aviation
- Aircraft: N321LL
- Make and model: Cirrus SR22T
- Aircraft serial: 8704
- Aircraft time: 500 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 12635004
- Condition: Erratic
- Location: Oil Pressure
- Part time: 500 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE CAS ANNUNCIATION OBSERVED IN FLIGHT AND RETURNED FOR LANDING. PERFORMED POST FLIGHT INSPECTION, OIL QUANTITY WAS 6-7 QUARTS INDICATED (READ DIRECTLY AFTER SHUT DOWN). INSPECTED THE ENGINE FOR OIL LEAKS, NONE FOUND. INSPECTED OIL PRESSURE SENSOR AND OIL LINES, NO DEFECTS FOUND. REVIEWED ENGINE DATA AND CONFIRMED ERRATIC OIL PRESSURE INDICATION.
